# SDR AOC06001

- Difficulty date: March 16, 2006
- Submitted: March 22, 2006
- Operation: General aviation
- Aircraft: N57977
- Make and model: Cessna T210L
- Aircraft serial: 21061475
- Aircraft time: 6,593 hours, 6,436 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 12806005
- Condition: Broken
- Location: Nlg
- Part time: 6,593 hours, 6,436 cycles
- Component: Actuator, Cessna, NA
- Component part number: 128051414
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, THE NOSE LANDING GEAR COLLAPSED, CAUSING MAJOR DAMAGE TO THE PROPELLER AND DAMAGE TO THE NOSE SECTION OF THE AIRCRAFT.  INSPECTION AFTER RECOVERY REVEALED THE THE BEARING END (P/N - 1280600-5) HAD BROKEN, ALSO SHEARING THE PINS (P/N - 1280209-1).  NO EVIDENCE OF A PRE-EXISTING CRACK NOTED.  PARTS SENT TO CESSNA FOR EVALUATION.
